• Illinois Teen Dies Three Weeks After Being Injected with HPV Gardasil Vaccine

    Christopher Bunch, 14 years old, died on Aug. 14, 2018 of complications from a rare neurological disease called Acute Disseminated Encephalomyelitis (ADEM). The teenager began experiencing symptoms, including headaches, nausea and vomiting, on Aug. 6. He spent much of the next two days sleeping. Christopher had apparently received the HPV (human papillomavirus) vaccine Gardasil three weeks prior to his death. ADEM is a reported side effect of Gardasil. It is listed in the Gardasil package insert.

    Read full story...

  • Illinois Teen Dies Three Weeks After Being Injected with HPV Gardasil Vaccine

    What happened? How is he doing? In hope he's ok. I am praying for GOD to heal your family. This is horrible!

  • Illinois Teen Dies Three Weeks After Being Injected with HPV Gardasil Vaccine

    Please sign this petition regarding vaccines. https://petitions.whitehouse.gov/petition/demand-c...

  • Illinois Teen Dies Three Weeks After Being Injected with HPV Gardasil Vaccine

    My 11 year old son was diagnosed with ADEM 7 weeks after receiving the HPV vaccine....this was his 1st dose.